# SDR DALA1253900680

- Difficulty date: November 4, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N103069
- Condition: Corroded
- Location: Bs 1480 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHEAR TIE AT BS 1480 FWD AND AFT SIDE BETWEEN STR 29 AND 30L.  R & R SHEAR TIE IAW SRM 51-40-02, PG 7.
